On the Uniqueness of the Inverse Source Problem for Linear Particle Transport Theory - Archive ouverte HAL Access content directly
Journal Articles Transport Theory and Statistical Physics Year : 2008

On the Uniqueness of the Inverse Source Problem for Linear Particle Transport Theory

(1, 2) , (3)
1
2
3

Abstract

Inverse source problems for time-independent linear transport with data from invasive and noninvasive detectors are analyzed. The former inverse problem is proven to have a unique solution, while for the latter we construct counterexamples that prove that the problem is underdetermined for the general case of anisotropic sources and prove that it has a unique solution for isotropic sources and scattering. Using duality we propose and analyze a general class of inverse source algorithms. The emphasis is on establishing new inversion techniques and in proving uniqueness or nonuniqueness as well as to find, when possible, ways to regularize the inverse source problem.
Fichier principal
Vignette du fichier
On the Uniqueness of the Inverse Source Problem for Linear Particle Transport Theory.pdf (336.3 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

cea-02356010 , version 1 (09-12-2019)

Identifiers

Cite

Richard Sanchez, Norman J. Mccormick. On the Uniqueness of the Inverse Source Problem for Linear Particle Transport Theory. Transport Theory and Statistical Physics, 2008, 37 (2-4), pp.236-263. ⟨10.1080/00411450802526301⟩. ⟨cea-02356010⟩
25 View
97 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More